# SDR ASAA2017051020702

- Difficulty date: May 10, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 24,688 hours, 7,126 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Condition: Faulted
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ZONE TEMP LIGHT ILLUMINATES WITH DURING RECALL - CONT CAB ZONE TEMP LIGHT. GROUNDED - YES. ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE TEST. NR 1 CONTROLLER TEST PASSED NO FAULTS. NR 2 CONTROLLER SHOWED FLIGHT DECK FAULT. RESET NR 2 CONTROLLER, TEST PASSED, NO FAULTS NOTED. TEST RECALL SWITCH NO FAULTS NOTED, CONTROL CAB ZONE TEMP LIGHT OFF, REF AMM 21-61-00-700-806-002.
